Cant remember who was complaining re severe fatigue on Doxil
I'm a week post my 1st Doxil chemo and cant get out of bed
Could you tell me...does this last a few days and then gradually improve some?
Sure hope so!!
give me some reassurrance, even if it is a lie! (just kidding...I think)
Mary Ann is currently on Doxil. She has had two doses so far. She did say how fatigued she was. I hope it passes for you soon. Hope you are avoiding the "hand and foot syndrome", too. In peace and caring.
How are you doing. I hope you fatigue is better. Hope you did not get any other side effects
From the Doxil. Thinking of you and praying for you. In peace and caring.
I did chemotherapy two years ago with Carbo/Taxol. Now I'm doing chemotherapy again for a recurrence with Carbo/Doxil. I do notice more fatigue this time around, with the Doxil. Need to take a nap every afternoon, and I need to stop and rest more often when walking. I have been working (a desk job) but in the afternoon my concentration is just SHOT and I can't think anymore. I remember some of this from before but it does seem like there is more fatigue this time. So far I've avoided hand and foot problems. I've avoided immersing hands and feet in hot water. Just take showers/not baths, etc. And it is nice that I'm keeping most of my hair this time. I still have a tender scalp and some hair thinning but not the loss like when I was on the Taxol. I've had three infusions so far. I hope that things go better for you. Either that or enjoy the resting time. ..
It was me who wrote about fatigue and you were concerned that I was so depressed about it. It sure was depressing. I felt this EXTREME fatigue for nearly 3 weeks after first infusion - my daily 2 mile walks declined to about a half mile and then spent the rest of day on couch. I asked for blood work because I was sure there was something very wrong but it was NORMAL - Then of course I got the second infusion. I am happy to report that this time I am not as fatigued but still tire easily and I'm not very sleeping well.
I have been consuming more protein - drinking ensure and lots of meats. Yesterday I purchased Raw Protein at health food store - this is plant based rather than animal. I am hoping this gives me more energy.
I'm also taking some supplements - multivitamin, CoQ10 200mg, Acetyl L-Carnitine 400mg, B12 2500mcg, B6 100mg.
I will see my doc Friday and then get next infusion next week. One thing that was a bit disconcerting was that my CA125 increased 50% after first infusion. My nurse said this is normal with doxil - that it may take 2 or more infusions for the marker to drop. I will learn more when I see doc.
So, hang in there. Maybe more protein and supplements will perk you up. This is the most fatigue I've experienced in my cancer journey - previous got carboplatin, taxol, and radiation. This doxil really kicks butt!!
I have not had hand=foot syndrome but need to stay vigilant about chilling protocol. I admit that I slacked off on this but won't in future.
Best to you, friend. Hang in there. Sending hugs to you.
Keep us posted. Mary Ann
thanks so much, Mary Ann
Very reassurring, though you talk about not being able to walk 2 miles and I cant even get out of bed!!!
The worst of it was last week, and I even went to the ER, hoping for a drop in RBCs and a blood transfusion...no such luck, only neutropenia
Very glad to hear that your 2nd one wasnt as bad, as I was afraid it would be worse!
I had already been suffering post chemo fatigue (but not severe) from my carbo/taxol, so the doxil fatigue came on top of an already existing fatigue
I am doing some Ensure, and will start a multivite
THIS DOXIL DOES KICK BUTT......JUST AS LONG AS IT KICKS CANCER BUTT!!!!!!
Are you sleeping OK? I'm not. Mellatonin did not help. I have Rx for ativan but want to try lemon balm extract before I get into the ativan. I haven't found it in stores yet - still looking. Dr. Oz says it works on same brain receptors as xanax/ativan.
I'm sipping on my protein shake as I write. Just bought this raw protein yesterday - it's a bit grainy. I mixed it with banana and some ensure and ice and it tastes good. I also got "vitagreens" to mix with it. See if this helps you.
I do have to push myself to walk and my nurse told me to do this. If I didn't have a walking buddy, believe me, I would be on the couch. Hang in there, it will get better. And I sure hope this kicks UPSC's butt.
Blessings and hugs, Mary Ann
Would you post if you find it? Would love to get off my bedtime Ativan.